Über eine Klasse verallgemeinerter Cauchy-Riemann Differentialgleichungen.

Karl Wilhelm Bauer

Mathematische Zeitschrift (1967)

  • Volume: 100, page 17-28
  • ISSN: 0025-5874; 1432-1823

How to cite


Bauer, Karl Wilhelm. "Über eine Klasse verallgemeinerter Cauchy-Riemann Differentialgleichungen.." Mathematische Zeitschrift 100 (1967): 17-28. <http://eudml.org/doc/170794>.

author = {Bauer, Karl Wilhelm},
journal = {Mathematische Zeitschrift},
keywords = {partial differential equations},
pages = {17-28},
title = {Über eine Klasse verallgemeinerter Cauchy-Riemann Differentialgleichungen.},
url = {http://eudml.org/doc/170794},
volume = {100},
year = {1967},

AU - Bauer, Karl Wilhelm
TI - Über eine Klasse verallgemeinerter Cauchy-Riemann Differentialgleichungen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 17
EP - 28
KW - partial differential equations
UR - http://eudml.org/doc/170794
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.